| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 5, 2011, no. 73-76


Wei Li, Xue-Jin Ma
      Exact solutions for a generalized variable coefficient Gardner equation
      Appl. Math. Sci., Vol. 5, 2011, no. 73-76, 3607-3618.

Xuguo Zheng, Qinghua Chen
      A weighted bipartite network based on the strength preferential attachment
      Appl. Math. Sci., Vol. 5, 2011, no. 73-76, 3619-3625.

Thanasak Mouktonglang, Aroonwan Suebsriwichai
      Approximation of copositive programming via linear programming using second order sum of square decomposition
      Appl. Math. Sci., Vol. 5, 2011, no. 73-76, 3627-3635.

K. Hlavackova-Schindler
      Equivalence of Granger causality and transfer entropy: A generalization
      Appl. Math. Sci., Vol. 5, 2011, no. 73-76, 3637-3648.

A. Sayyareh, Gh. Barmalzan, A. Haidari
      Two sided uniformly most powerful test for Pitman family
      Appl. Math. Sci., Vol. 5, 2011, no. 73-76, 3649-3660.

Yu. R. Hakopian, A. Ranjbar
      Algebraic multigrid preconditioners on hierarchical triangular grids based on trisection
      Appl. Math. Sci., Vol. 5, 2011, no. 73-76, 3661-3682.

G. L. Silver
      Estimation of the center point of a four-point diamond array
      Appl. Math. Sci., Vol. 5, 2011, no. 73-76, 3683-3692.

S. F. M. Rusli, M. Monsi, M. A. Hassan, W. J. Leong
      On the interval Zoro symmetric single-step procedure for simultaneous finding of polynomial zeros
      Appl. Math. Sci., Vol. 5, 2011, no. 73-76, 3693-3706.

M. Koshelev
      Scale-and shift-invariances explain two-player Fehr-Schmidt fairness utility function
      Appl. Math. Sci., Vol. 5, 2011, no. 73-76, 3707-3714.

C. E. Ye, W. G. Zhang
      New exact solutions for the generalized mKdV equation with variable coefficients
      Appl. Math. Sci., Vol. 5, 2011, no. 73-76, 3715-3721.

Zuliang Lu
      Variational discretization and adaptive mixed methods for integro-differential optimal control problems
      Appl. Math. Sci., Vol. 5, 2011, no. 73-76, 3723-3730.

N. R. Salim, M. Monsi, M. A. Hassan, W. J. Leong
      On the convergence rate of symmetric single-step method ISS for simultaneous bounding polynomial zeros
      Appl. Math. Sci., Vol. 5, 2011, no. 73-76, 3731-3741.

T. Ramachandran, K. Velusamy, T. Selvakumar
      Best optimal stable matching
      Appl. Math. Sci., Vol. 5, 2011, no. 73-76, 3743-3751.

A. S. Abdel-Rady
      Recurrence relations between solutions of some elliptic problems in R^n and R^_+
      Appl. Math. Sci., Vol. 5, 2011, no. 73-76, 3753-3765.

Tao Chen, Li-Li Zhu, Lei Zhang
      The generalized Broer-Kaup-Kupershmidt system and its Hamiltonian extension
      Appl. Math. Sci., Vol. 5, 2011, no. 73-76, 3767-3780.

Nguyen Buong, Nguyen Dinh Dung
      Regularization for a common solution of a system of ill-posed equations involving linear bounded mappings
      Appl. Math. Sci., Vol. 5, 2011, no. 73-76, 3781-3788.

Gao Qingling, Zhao Xueqin
      A generalized tanh method and its application
      Appl. Math. Sci., Vol. 5, 2011, no. 73-76, 3789-3800.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |